Global-Affine Morphisms of Projective Lattice Geometries

Research output: Contribution to journalArticleScientificpeer-review

3 Citations (Scopus)


The fundamental theorem of projective geometry gives an algebraic representation of isomorphisms between projective geometries of dimension at least 3 over vector spaces and has been generalized in different ways. This note briefly presents some further generalizations which will be proved in the author’s thesis. We introduce the notion of global-affine morphisms between projective lattice geometries. Our investigations result in a general partial representation of global-affine morphisms which yields a complete representation of global-affine homomorphisms between large classes of module-induced projective geometries by semilinear mappings between the underlying modules.
Original languageUndefined/Unknown
Pages (from-to)76-83
Number of pages8
Issue number1-2
Publication statusPublished - 1993
MoE publication typeA1 Journal article-refereed

Cite this